# SDR TWAA9814310

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhd Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND .75 INCH CRACK AT UPPER RIVET HOLE ON VERT STIFFENER, AFT SIDE OF BULKHEAD, BETWEEN LONG 3L AND 4L.  REPLACED TIE CLIP, UPPER END OF STIFFENER, WITH FASTENERS PER SRM 51-30-0.
